# SDR AALA20171027003

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 18,428 hours, 7,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO LEFT TRANSITION PANEL BETWEEN FUSELAGE STATIONS 500D AND 500E AT LBL23.  REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
